CareALL® Ibuprofen Tablets, 200mg

SKU: IBUT100 Categories: ,

Temporarily relieves minor aches and pains due to: Headache, muscular aches, minor pain of arthritis, toothache, backache, common cold and menstrual cramps. Temporarily reduces fever.

Compare to the active ingredients in Advil® Tablets.

  • 24 bottles\case
  • 100 tablets\bottle
  • Latex free
Weight 4 lbs
Dimensions 11.625 × 7.75 × 4 in

Ingredients

Active Ingredients:
Ibuprofen – 200 mg

Other Ingredients:
Colloidal silicon dioxide, corn starch, hypromellose, iron oxide red, magnesium stearate, microcrystalline cellulose, pregelatinized starch,  sodium starch glycolate, talc, titanium dioxide, triacetin

Documents & SDS

IBUT100 SDS Sheet